Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On a method of solving a class of Diophantine equations
HTML articles powered by AMS MathViewer

by Charles M. Grinstead PDF
Math. Comp. 32 (1978), 936-940 Request permission


An elementary method for solving simultaneous Diophantine equations is given. This method will in general lead quickly to a solution-free region on the order of $1 < x < {10^{{{10}^{50}}}}$. The method is illustrated by applying it to a set of Diophantine equations.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10B20
  • Retrieve articles in all journals with MSC: 10B20
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Math. Comp. 32 (1978), 936-940
  • MSC: Primary 10B20
  • DOI:
  • MathSciNet review: 0491480